Have you had these issues the entire time you have taken Zoloft? There are so many factors that can cause various symptoms to include diet, stress, etc. In my experience, sometimes it can 'just happen' as well. Have you changed any of your eating or exercise habits lately?
this all started about a month ago. I walk a mile everyday,and I don't eat as much as I used too. Since I started 100mg of Zoloft I also started taking Estroven nighttime for menopausal symtoms.Then my doc said to do 1000mg of vitamin c for flu season. And it seems like my metabolism has changed since starting the 100mg of Zoloft.But then again,I exercise alot more too.I have lost 25 pounds since starting all this.
Depending on when I exercise, my stomach can also feel bloated. Also, in my experience, whenever I increase my cardio, my stomach can get a little upset. Have you talked to your doc about it?
yes I told my doc about it.I asked him if the Zoloft could be causing it.He said that usually you would have that in the beginning of taking Zoloft.
I have lowered my dose of vitamin c to 500mg a day.Seems to help some.But now today I ate some cookies and a sandwich,not long after I started having stomach pains,and a loose stool. Kind of feels like the flu bug. My husband and 2 kids have been sick over the last month.Sore throats and flu like symptoms.
When I do my daily walk,my stomach really rumbles too. But only for the last 3 weeks. I am starting to worry a little about ulcers. I've been told thsat to much vitamin c can cause that.